# SDR FDEA201811163247

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE UPPER FORMER AT XOS 584 FOUND CRACK.  FIXED LEADING EDGE UPPER AT XOS 584 , NEW FORMER FABRICATED AS PER   DOUGLAS DRAWING ARB2931 REVISION H. CRACKED FORMER REMOVED AND REPLACED WITH   NEW FORMER AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
